# SDR CA190304016

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Part number: 4916405
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CONFIRM SPOILERS WARNING MESSAGE NEAR V1.
